UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1589

タイトル: $π_1$ of smooth points of a log del Pezzo surface is finite : I
著者: Gurjar, R. V.
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 1, Page 137-180
抄録: A log del Pezzo surface is a normal projective surface $S$ defined over the field of complex numbers, such that $S$ has at most quotient singularities and $-K_S$ is ample, where $K_S$ denotes the canonical divisor. The main result of this work is the following theorem: \proclaimit{Theorem.}{Let $S$ be a log del Pezzo surface. Then the fundamental group of the space of smooth points of $S$ is finite.} We also give a quite precise description of the singularities of $S$ when $S$ has Picard group of rank 1.
URI: http://hdl.handle.net/2261/1589
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010104.pdf306.12 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください